# SDR DALA2023051803981

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 55,272 hours, 24,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 CHORD HANGING FROM BOTTOM OF R1 DOOR. CORRECTIVE ACTION: TOWED RAFT CHORD REF B757AMM 25-66. (4076268)
